# SDR UIEA2018102502343

- Difficulty date: October 18, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,769 hours, 16,392 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 592
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE AFT FIRE LOOP TERMINAL BROKEN. R&R RT ENG FIRE LOOP IAW AMM 26-11-02. OPS CHECK NORMAL.
